Back to Events
2022 IFDF Annual Conference & Trade Show sponsored by Argent Trust

2022 IFDF Annual Conference & Trade Show sponsored by Argent Trust

Embassy Suites Lake Buena Vista South

Wednesday, June 8, 2022 at 8:00 AM (EDT) to Saturday, June 11, 2022 at 11:00 AM (EDT)

* Registration open until 6/7/22 at 12:00 PM (EDT)

Event Details

The 2022 IFDF Annual Conference & Tradeshow sponsored by Argent Trust is the largest state funeral industry convention in the country.  This premier conference its prime for networking with peers and vendors from around the county while gaining continuing education credits to go towards your annual license renewal.  This year, attendees can earn up to 11 hours of CE credit hours!  

Hightlights from the 2022 Annual Conference inlcude:

  • A robust and diverse exhibition hall with our amazing suppliers
  • 8 substative CE sessions for up to 9 hours of CE Credits 
  • Golf outing at the Celebration Golf Club
  • Auction Fundraiser benefitting the IFDF Foundation
  • Wednesday evening Welcome Celebration with the Orange Blossom Opry
  • Thursday evening outing to Topgolf
  • Friday evening outing to Disney Springs
  • Celebration of Life Ceremony

Conference Hotel Information:

Embassy Suites Lake Buena Vista South

Phone: 407.597.4000

GPS address: 4955 Kyngs Heath Road, Kissimmee, FL 34746

Reservation Deadline for the discounted room rate for IFDF is May 17th, 2022.

Reserve your room here


Overflow Hotel Information: 


Hampton Inn & Suites


Select "Special Rates" to the right and enter the Group Code: IFD

To Book via phone: 1-800-774-1500


GPS address: 4971 Calypso Cay Way, Kissimmee, Florida, 34746, USA

 


Reservation Deadline for the discounted room rate for IFDF is May 25th, 2022.


Early Bird Registration - Before April 30th

Member Early Bird Registration - $445

Non-Member Early Bird Registation - $595

Regular Registration - After May 1st

Member Registration - $495

Non-Member Registation - $645

Late Registration - After May 31st

Member Registration - $545

Non-Member Registation - $695

For a full list of registration prices CLICK HERE

***Special pricing available for Spouses, Students and Children 

***A La Carte Prices for individual events are available as well

TRADE SHOW - SOLD OUT!

Click here for the 2022 Exhibitor Prospectus

Looking to Sponsor? - FEW LEFT!

Click here for the 2022 Sponsorship Opportunties!

Conference Registration Cancellation Policy:

Cancellations must be in writing before 5:00pm on Wednesday, May 26, 2022, to receive a refund of your registration fee, minus a $30 processing fee. Fees cannot be refunded for registrations cancelled after Wednesday, May 26, 2022 or for no-shows. Registrations can be transferred to another individual. All cancellations and changes must be in writing.

COVID-19 Policy at the IFDF Annual Conference & Trade Show
We are so pleased to be able to host an in-person conference this year as we emerge from the pandemic. While we are not out of the woods entirely, we celebrate the ability to gather face-to-face.
Many are asking, is IFDF going to require that I cover my face while at the conference? IFDF will continue to monitor and adhere to all CDC guidelines and other guidance to limit potential exposure and spread of COVID-19. Our stance is that masks will be voluntary while attending IFDF events. In order to slow the spread, we all must continue to do our part to protect the vulnerable. Most of us have been vaccinated and feel comfortable not wearing masks in public, and we support you if that is your choice. However, we will ask that you respect the policies at the hotel within their common areas and encourage you to mask-up at our events, but will not require it.
We will have hand sanitizer stations throughout and encourage staying at a safe distance. We also will have extra masks available if needed. Please contact Heather Bernier directly if you have any questions.

Conference & Trade Show Agenda

Sponsored by Argent Trust

Wednesday, June 8, 2022

7:30am–8:30am

Golf Registration & Breakfast                              Celebration Golf Club

8:00am–12:00pm

Annual Golf Tournament Fundraiser                      Celebration Golf Club

12:30pm–1:30pm

Golf Lunch

12:00pm–5:00pm

Attendee & Exhibitor Registration/Setup

2:00pm–3:00pm

1-Hour CE Course - Jason Engler (CANA Historian) - The Urns & Outs of Crematation Memorialization

3:15pm–4:15pm

1-Hour CE Course - Paul Ledford - Understanding Hospice & Building a Supportive & Complementary Relationship

4:30pm–5:30pm

1-Hour CE Course - Darren Crouch (President, Passages International) Modern Funerals: Non-Traditional Customers, Cremation, and How to Successfully Cater to These Audiences

6:00pm–7:00pm

President’s Welcome Reception with Exhibitors

7:00pm–9:30pm

Dinner Buffet & The Orange Blossom Opry

9:00pm–Until

Hospitality Suite hosted by Matthews Aurora

Thursday, June 9, 2022

8:00am–5:00pm

Registration Open

7:00am–8:00am

Breakfast – free in hotel atrium

8:00am–9:30am

Welcome/Opening Ceremonies

9:30am–10:30am

Opening Keynote (1-hour CE Course) Lesley Witter (NFDA Senior VP of Advocacy) How the Treatment of Deceased Bodies May Impact Funeral Service in Your State

9:00am–12:00pm

Exhibitor Setup

10:45am–11:45am

1-hour CE Course - Dan Isard (Founder, The Foresight Companies) Do You Need to Sell Your Home to Get Your House in Order?

12:00pm–2:00pm

Awards Luncheon/Installation of Officers

2:00pm–5:30pm

Exhibit Hall Open (2-hour CE)

3:30pm–4:30pm

1-Hour CE Course - Amy Cunningham (LFD & Celebrant Fitting Tribute Funerals) Music, Words, and Ceremony for Natural Burial Graveside Services

5:30pm–6:30pm

Foundation Auction Fundraiser

6:45pm

Depart for Top Golf

7:00pm–10:00pm

Top Golf Outing

9:00pm–until

Hospitality Suite hosted by Matthews Aurora

Friday, June 10, 2022 - Student Day!

8:00am–3:00am

Registration Open

7:00am–8:30am

Breakfast – free in hotel atrium

8:30am–10:00am

Celebration of Life Ceremony

10:00am–3:00 pm

Exhibit Hall Open (2-Hour CE)

10:30am–11:30am

1-Hour CE Course - Mark Harrison (President, Certified Safety Training) Building a Pandemic-Proof Culture: How to Implement OSHA's Pandemic Prevention Program & Protect Your Bottom Line

12:15pm–2:00pm

Lunch Buffet & Vendor Drawings

2:30pm–4:30pm

2-Hour CE Course - Monica Torres (Founder, NextGen Mortuary Support Services) Embalming the Oversize Case

5:00pm

Depart for Disney Springs

5:30pm–Until

Outing in Disney Spring (dinner on your own)

Saturday, June 11, 2022       

7:30am–9:00am

Breakfast – free in hotel atrium

9:00am–11:00am

IFDF Board of Directors Meeting

11:00am

Checkout Time